# SDR USAASB97348

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EVACUATION LIGHT INOP.  MAINTENANCE CLEANED THE LIGHT SOCKET, RELAMPED AND REPLACED THE BATTERY PACK IN THE AFT CARGO COMPARTMENT.  OPS CHECK GOOD.  (M)
